# SDR DL73K001481

- Difficulty date: August 4, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- Aircraft time: 34,825 hours, 29,194 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8A06EE026QT
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION EXPERIENCED SYSTEM A HYDRAULIC QTY LOSS.  RAN PUMPS A SYSTEM FOR 5 MINUTES BEFORE TURNING OFF PER CHECKLIST.  FOUND RT FLEX HYD LINE HOSE TO THE RETRACT LANDING GEAR ACT LEAKING.  REPLACED PRESS AND RETURN LINE.  SIMULATED GEAR RETRACTION ON GROUND WITH GEAR PINS INSTALLED.  NO LEAKS FOUND.  REMOVED AND REPLACED 31 & NR 2 ENG DRIVEN PUMPS PER M/M.  A/C OK FOR SERVICE.
